I took a higher than usual dose (30 mg of Adderal XR) on Monday, and, although there were no real side effects, as it was wearing off (12 hours after I took the pill), I began to have problems with bladder control and leaking. My urine initially was concentrated yellow and burned, but I was most likely dehydrated, not having eaten anything or had much to drink.
Afterwards, and since then, I've been leaking on and off (mostly on), it being a clear liquid--I have taken a total of 50 mg since then (yesterday and today).
Is this my body adjusting to the higher dose? I can't find this as a side effect on any official site, but if I recall amphetamines activate the sympathetic nervous system which could probably relax my bladder. Does that mean it will adjust over time? I was thinking amybe similar to high stress (how people claim to '**** themselves' when frightened or excited), or the body trying to dispel the chemical?
I don't have time to see a doctor, as I have candidacy exams tomorrow,.
I am not aware of urinary symptoms being a common side effect.
Infection would be a leading possibility of burning and urine discoloration. Obtaining a urine sample would exclude this possibility.
If negative, further urologic tests can evaluate bladder control. This can include a cystoscopy and urodynamic studies.
These options can be discussed with a urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.